# SDR CALA2025082708168

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N47330
- Make and model: Boeing 737-8
- Aircraft serial: 67588
- Aircraft time: 6,163 hours, 2,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER PATH LIGHTS HANGING BY WIRES 24C REMOVED AND REPLACED FLOOR PROXIMITY LIGHT HOUSING AT SEAT 24C REF AMM 33-51-11. LIGHT OPS CHECK GOOD AT THIS TIME.
